Medical Questions > Conditions and Diseases > Epilepsy Forum

Seizures and hearing things

I have recently been hearing voices and have been put on a new medication but another doctor told me to stop the drug which is called alprazolam and I'm taking Lorazapam in its place. I am also on alot of different medications for my seizures and back pain medications such as Hydromophone. I believe it also causes dillusions but I'm not sure. Could you possibly give me any ansers as to what may cause hearing things when I have been a seizure patient for over 45 years and this would start suddenly?
Did you find this post helpful?
|
Must Read
Learn the basics about various conditions and diseases, including risk factors, diagnosis, and treatment options....
Learn about risk factors to developing a certain conditions and diseases. ...
Learn about screening and diagnosis options available for certain conditions and diseases....